# SDR P5CA2020091850313

- Difficulty date: September 15, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,577 hours, 22,108 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Status Message
- Condition: False Activation
- Location: Lt Eng Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE: LT ENG FIRE LOOP 1.  PERFORMED ENGINE FIRE LOOP TEST, IAW AMM 26-11-00.  OPS CHECK GOOD.  NO DEFECTS NOTED.
